# SDR AALA100197

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1287 - 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INBOARD OF STR 18R BELOW FLOOR STA 1287 - STA 1309, WEB ON FLOOR PAN CRACKED AND CORRODED SEVERAL PLACES.  REF:  E58-4A NR 0140524.  INSTALLED NEW CUSP SECTION FROM STA 1250R TO STA 1309R (SRM 51-01) PAR 1.C.  INSTALLED DOUBLERS, 2 EACH, AT THROTTLE CABLE LIGHTNING HOLES (AARD 53-00-00-02).  REINSTALLED NR 5 AND NR 6 SEAT TRACKS STA 250 - STA 1309R.  TST:  44,359.42 HOURS.  CYCLES:  24,074.  (X)
